# SDR AALA20111205AFW05

- Difficulty date: December 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 50,411 hours, 8,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO STATION 610 STRINGER 39 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R 6.
